# SDR SWAA2013011711532

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 63,460 hours, 53,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT R-1 DOOR SLIDE FELL OUT OF CONTAINER.  RE-INSTALLED R-1 DOOR SLIDE PER MP 325-61-06, ACFT OK FOR SERVICE.
